# SDR DALA12004713124

- Difficulty date: July 26, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB TRAY ON AFT CABIN FUSELAGE BETWEEN FR 68-69.  REMOVED AND REPLACED WEB TRAY IAW SRM 51-42-11.  PAINTED AREA IAW SRM 51-75-12.  CRACKED DIMENSION 6 INCHES.
